Slight steady weight gain
by Bobbi Casellas
I am 42 years old, and I do feel I fit the description of having low progesterone levels, but my symptoms are rather minor. PMS exhibiting moodiness, mild depression.
In the last three months, I have noticed not a tremendous but an unusual slight steady weight gain. As many others have stated, unusual because I am physically active and fit and have not changed my regimen. My periods are still rather regular and bleeding is very moderate and easy to manage. I don't suffer from bad cramps, insomnia, hot flashes, sweats or the like.
Approximately 48 hours ago I started w/1/8th of a teaspoon 2x/day of Emeritus progest cream. I have experienced insomnia for the last two evenings. This has never happened. I have also very obviously and visually increased in size around my stomach, thighs, buttocks and breasts. My normally "boney" ankles are completely swollen. This has me very concerned and worried if this will not go away. My plan is to discontinue using the cream.
Will this water retention (?) subside? Am I now going to experience bad withdrawals? How can I be sure this would not happen again? I'm not sure if this is caused by improper use of the cream, but honestly it does seem rather complicated to figure it out and I am rather discouraged because of my experience. If I did this again I would want to be reassured of only positive effects no negatives. I have a hard time w/the theory that one's body must adapt to negative effects of a therapy, then they will eventually go away. I apologize if this note has a negative tone. It's just that I am worried that I may have made a change to my body that will be very hard to undo.